"An example employing convexity in functional fixed point arguments" by Richard I. Avery, Paul W. Eloe et al.
 

Document Type

Article

Publication Date

2013

Publication Source

Communications on Applied Nonlinear Analysis

Abstract

This paper illustrates a convexity technique to be employed with functional fixed point theorems in proving the existence of solutions to boundary value problems.

Inclusive pages

87-96

ISBN/ISSN

1074-133X

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

20

Issue

1

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS